Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Any Drs out there? Meds advice reqd pls.

(1 Post)
PossumCreek Sat 20-Dec-14 16:40:26

I've also posted in Chat for traffic. Hope that's ok.

Can anyone offer me some dosage advice please?

Currently taking small amount of Venlafaxine for PMT and anxiety. Recently prescribed beta blocker (propranolol) as a migraine preventative. Dr prescribed 40mg in one dose.

Been taking propranolol for one week - no major problems. Now I'm getting anxiety attacks, sweats, long trips to the bathroom, nausea and badly disturbed sleep. sad

I really really want to come off of these. I can't stick with it. I read that people have problems if they don't have the modified release version, so I've now cut up the tiny 40mg tablet in 4. I've always taken the dose before my evening meal, but I just took 10mg at 2pm.

My question is, how slowly do I have to reduce the dose? Take another 10mg later today? 20mg? I guess I want to know what will minimise my symptoms tonight and over the next few days.

I don't want this all over Christmas. My migraines are mild but frequent and with aura. I would rather have them than return to the crippling anxiety.

The venlafaxine is fine. It's just the propanolol I've got a problem with.

I don't think I can see my GP before Christmas.

Thanks if you've got this far!

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: